I'm waiting MRI results and have no DX except told that i have a muscle problem at this time. Given Gabapentin for the nerve pain and sensory discomfort. I have left side thigh muscle tightness/stiffness. The same leg I suffer with the sensory discomfort( burning/sensitive to touch sensation) and suffer with cold feet at times as well. It's June and it's very warm and i'm wearing woollen socks to keep my feet warm. My legs get easily tired and ache, my left thigh muscle feels stiff after walking alot. When i walk too much my left leg starts twisting so i'm seen by others as limping. (its painless)? and i often don't notice it! Having to use a walkaing stick now as my walking has become slow and i tend to stagger.
I sometimes appear to feel jumpy and off balance when i carry out jobs at home, like hanging out the washing. Since January this year the walking problem has been on and off depending on what i do and for how long. I have other symptoms that appear ok one day then worse the next. incontinence, tinnitus (ringing in the ears) and fatigue and an sensitive left foot etc. Early on when the symptoms appeared (JAN 09) i suffered with slight numb/tingling/pain in feet/palms/buttocks/neck and in the back and under the arm left rib area, these have now gone. My left arm appears less co-ordinated than my right and my finger tips feels sensitive( Left side only). I have suffered with walking/sensory problems etc some years ago, (the symptoms went away). The only thing that is different is that i appear to be suffering for much longer as the symptoms do not apear to be easing like last time.
Are Neurological problems unpredictable as i never know how i'm going to feel on the day as my symptoms are vague to others and annoying for me. I do feel that my problem may be permanant. I take 300mg of Gabapentin 3 times daily, no other medication. Will the medication help with my present symptoms (walking/stiffness) my gp does not know? What causes muscle stiffness/limping/leg to twist when i walk/exercise to much? My GP appears relunctant to give me a answer to my question..
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.